# SDR FDEA201910052441

- Difficulty date: October 5, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED WING LEADING EDGE APPROXIMATELY XOS 593 BEADED DOUBLER FOUND CRACKED.   REPAIRED THE BEADED DOUBLER IAW SRM 57-40-02-2R FIG 203 REPAIR 15.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
